Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

283. Note: On McNemar's Test for the 2 $\times$ 2 Table and Its Power Function

B. M. Bennett and R. E. Underwood
Biometrics
Vol. 26, No. 2 (Jun., 1970), pp. 339-343
DOI: 10.2307/2529083
Stable URL: http://www.jstor.org/stable/2529083
Page Count: 5
  • Read Online (Free)
  • Download ($14.00)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
283. Note: On McNemar's Test for the 2 $\times$ 2 Table and Its Power Function
Preview not available

Abstract

The exact and asymptotic distributions of McNemar's X$^2$ test [1947] for correlated proportions in a 2 $\times$ 2 table are considered under the null hypothesis H$_0$ and under alternatives to H$_0$.

Page Thumbnails

  • Thumbnail: Page 
339
    339
  • Thumbnail: Page 
340
    340
  • Thumbnail: Page 
341
    341
  • Thumbnail: Page 
342
    342
  • Thumbnail: Page 
343
    343